# SDR DXTA2024091700567

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 5,127 hours, 3,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR BINDS WHEN CLOSING AND WILL NOT OPEN FREELY.  I HAVE TO FORCE THE DOOR TO MAKE IT FREE FALL CORRECTIVE ACTION: CLEANED MAIN DOOR SEALS AND SUROUNDING AREA OF MAIN DOOR APPLIED LUBE TO THE MAIL DOOR SEAL AND MAIN DOOR SURROUND, PERFORMED A SATISFACTORY OPS CHECK OF THE MAIN DOOR OPEN AND CLOSE REF CE-680A, AMM 52-10-00. ACCESSED MAIN DOOR AND FOUND LOWER PART OF THE INNER SEAL HANGING OUT OF POSTION AND NOT SECURED PROPERLY. RESCURED INNER SEAL PROPERLY REF CE680A AMM 52-10-00.
